Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Impotence, frequent urination, constipation. Taking concor, newtel for BP. Treatment?

i am 52, having hypertension since 1994, was taking CONCOR 5mg & GIFTAN 25 mg daily, In April 2012 my doctor gave NEWTEL H 40 mg instead of GIFTAN 25,since April 2012 am in COCOR 5 & NEWTEL H 40, Now am suffering from impotence (NOT HARDENING), more urination and constipation , am worried, pl suggest the remedy
Asked On : Tue, 4 Sep 2012
Answers:  1 Views:  218
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
Have you undergone blood sugar level in past? What was the reports?
Do you have backache?
Do you have weakness in both lower limbs?
Impotence with constipation and increased urination indicates involvement of autonomic nervous system .
Diabetes mellitus is the most common cause of autonomic nervous system involvement.
You should consult with physician and go for blood sugar check up.
If blood sugar is normal then you may have amyloidosis, peripheral neuropathy.
Backache with weakness and autonomic nervous system involvement suggest involvement of lower part of spinal cord.
You should also consult with neurologist and should go for CT/ MRI scan.
Take care,
Dr. Mayank Bhargava
Answered: Tue, 4 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor